`a`
The Journal of Geometric Mechanics (JGM)
 

Volume 1,Number 2,     June 2009

1

Semi-basic 1-forms and Helmholtz conditions for the inverse problem of the calculus of variations   Pages : 159 - 180

Ioan Bucataru and Matias F. Dahl

 Abstract       Full Text      Related Articles

2

Geodesic Vlasov equations and their integrable moment closures   Pages : 181 - 208

Darryl D. Holm and Cesare Tronci

 Abstract       Full Text      Related Articles

3

Generalized submersiveness of second-order ordinary differential equations   Pages : 209 - 221

W. Sarlet,  G. E. Prince and M. Crampin

 Abstract       Full Text      Related Articles

4

The geometry and dynamics of interacting rigid bodies and point vortices   Pages : 223 - 266

Joris Vankerschaver,  Eva Kanso and Jerrold E. Marsden

 Abstract       Full Text      Related Articles

5

Book review: Geometric mechanics   Pages : 267 - 270

Gianne Derks

 Abstract       Full Text      Related Articles